Education Learning Series – May SVAM

Services + Programs at CASASC (30 min)

Join us for a short 30min session overviewing the programs and services available at CASASC.

– Counselling 

– Police, Community + Court Support 

– Kinship Intervention Program (KIP) 

– 24/7 Sexual Violence Help Line 

– Prevention Education, school presentations for K-12 

Free, Register here

May dates:

Tues, May 3 – 9:00-9:30 

Tues, May 3 – 10:30-11:00 

Wed, May 18 – 11:00-11:30 

Wed, May 18 – 3:00-3:30 

 

Introduction to Sexual Violence (60 min)

Do you want to enhance your knowledge around sexual violence education? Join us as we present an Introduction to Sexual Violence. This presentation is a public awareness and education presentation that introduces, and highlights, definitions and concepts related to sexual violence. We will discuss dispelling myths and stereotypes, talk about victim blaming, the realities of sexual violence, and a brief understanding of supporting disclosures. 

Free, Register here

May dates:

Wed, May 4 – 1:30-2:30 

Tues, May 24 – 11:00-12:00 

 

Consent 101 (60 min)

Join us as we overview basics about Consent and Consent to Sexual Activity, key focus on Consent conversations as it relates to our youth and young people. This program can help you talk about consent with youth and can also help us understand the role of consent in healthy relationships. Definitions, laws + ages of consent, sexting and healthy intimate partner relationships will be some of the information covered. 

Free, Register here

May dates:

Wed, May 11 – 11:00-12:00 

Mon, May 16 – 2:00-3:00 

Mon, May 30 – 9:00-10:00 

Mon, May 30 – 1:00-2:00 

 

Activity Sharing – Teaching Prevention Education, Grades K-7 (60 min)

Join our Education team as they share a few activities you can do with children and youth to engage them in prevention education conversations. We will explain how to use the activities, provide you with access to the digital materials, practice delivery as needed and answer any additional questions. Activities geared for class sized groups of children/youth however can be adapted to individual conversations. 

– Body Parts Bingo (grade K-4) 

– Body “bubble” Boundary (grade 4-6) 

– Emotion Statues (grade 4-6) 

– Diversity Unicorn (grade 5-7) 

Free, Register here

May dates:

Wed, May 11 – 2:00-3:00 

Mon, May 16 – 11:00-12:00